# SDR 2025FA0000025

- Difficulty date: December 8, 2024
- Submitted: January 16, 2025
- Operation: General aviation
- Aircraft: N90DP
- Make and model: Cirrus SF50
- Aircraft serial: 0556
- Aircraft time: 94 hours, 45 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Unknown
- Location: Zone 400
- Part time: 94 hours, 45 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON STATIC TAKEOFF FROM HDC ON 12-08-24, TAKEOFF POWER WAS SET WITH BRAKES HELP. CREW ALERT MESSAGE CAME UP INDICATING BLEED PRESSURE HIGH. PILOT REDUCED THROTTLE AND TURNED BLEED AIR SWITCH OFF. AN ADDITIONAL CREW ALERT MESSAGE CAME UP SHOWING BLEED TEMP HIGH AND ODOR WITH SLIGHT SCORCHING SMELL ENTERED CABIN WITHOUT VISIBLE SMOKE. PILOT REDUCED BRAKES TO MOVE FORWARD TO EXIT RUNWAY FOR AN ARRIVING AIRCRAFT. PILOT EXITED RUNWAY AND SHOT DOWN ENGINE. CIRRUS AIRCRAFT NOTIFIED OF PRESSURE REGULATING SHUTOFF VALVE (PRSOV) FAILURE AND SITUATION. CIRRUS REVIEWED ENGINE DATA DOWNLOAD AND NOTED PRSOV FAILED IN OPEN POSITION. THE SF50 HAS JUST OVER 600 AIRCRAFTS IN THE FLEET. CIRRUS IS AWARE OF PERSISTENT PRSOV FAILURES AND UNRELIABLE NATURE OF PART. PART IS CRITICAL FOR CABIN PRESSURIZATION AND THE ENVIRONMENTAL CONTROL SYSTEM. FAILURE IN FLIGHT CAUSES LOSS OF CABIN PRESSURE AND HEAT. FAILED OPEN VALVE IN FLIGHT CAN DAMAGE OR BURN COMPONENTS NOT PROTECTED BY FIRE SUPPRESSION. SF50 OWNER FORUM POST STATES AT LEAST TWENTY OF THE SIX-HUNDRED SF50'S IN THE FLEET ARE AOG FOR THIS PROBLEM RIGHT NOW. NEARLY 4 PERCENT OF THE FLEET. FAA FSDO MANAGERS CALLED ME TODAY AND SUGGESTED I COMPLETE THIS SDRS. I DO NOT KNOW THE PART NUMBER OR MANUFACTURER OF THE PART.
